# SDR DL72W001898

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 61,005 hours, 41,346 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HEAD PIECE MISSING RUBBER STRIP.  REPLACED MASK, OPS CHECK OK.
